MathSciNet Relay Station
MathSciNet bibliographic data
MR595204 14J10 (14D25 14J25)
Shah, Jayant A complete moduli space for $K3$ surfaces of degree $2$. Ann. of Math. (2) 112 (1980), no. 3, 485–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement